# SDR DALA2017053004520

- Difficulty date: May 29, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,988 hours, 36,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT STATION 760 BETWEEN STRINGER 17 AND 21 RT. REMOVED CORROSION FROM FUSELAGE SKIN, STATIONS720 TO 780, BETWEEN STRINGERS 18 TO 22 RIGHT. FOUND MATERIAL LOSS AT STA 720 TO 750 BETWEEN 19R AND 22R TO BE WITHIN LIMITS. FOUND AREA ON FUSELAGE SKIN BETWEEN STA 750 TO 780 AND STR 18R TO 22R TO BE OUT OF LIMITS IAW SRM 53-00-01 DETAIL II REMOVED DAMAGE AND REPAIRED FUSELAGE SKIN IAW PRI ER/A 558393-14 REV'S 0-2 AND ER/A 558393-14 REV ORIGINAL.
